# SDR CA050829001

- Difficulty date: August 25, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 20,399 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB4TN3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 5042002847
- Condition: Cracked
- Location: Frame
- Part time: 21,356 hours, 26,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE CONTINUING AIRWORTHINESS STRUCTURAL INSPECTION A CRACK WAS FOUND IN THE FLOOR LEVEL DOUBLER FOR THE LT FRAME AT FUSELAGE STATION 207.00, THE CRACK MOVED LATERALLY ACROSS THE DOUBLER FROM THE IB SIDE THOUGH 2 RIVET HOLES AND A BEND. THE PROBABLE CAUSE IS THAT THE DOUBLER HAD A PILOT HOLE THAT WAS DIRECTLY ADJACENT TO A RIVET HOLE WITH NO EDGE DISTANCE. THE CRACK WAS ABOUT 3.5 INCHES LONG.
